# SDR BAQA082900

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 5,568 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 396005241
- Part serial: 1369
- Condition: Inoperative
- Location: Altimeter
- Part time: 5,568 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER ENCODER INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
